# SDR CALA2023062201977

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 3,237 hours, 1,075 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Relay
- Part number: TDH18531002
- Condition: Inoperative
- Location: J23 Junction Box
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J, O
- Precautionary procedure: A

## Discrepancy

THIS ITEM IS A LEVEL 1 CHRONIC FOR THE EQUIPT SMOKE DETECT LIGHT COMING ON. NOTE: BOTH THE SUPPLY AND EXHAUST DETECTORS HAVE BEEN REPLACED. TECH SUPPORT UPDATE, PLEASE REPLACE R1184, R1183 AND R1150. REF WDM 21-25-11/26-19-11. SINCE ALL IN J23 JUNCTION BOX. THANKS PER FUP, REF AMM 26-19-00-710-801 . IFIM 21-27-00-810-805 . PARTS USED:  42-2619-3-0001,QTY :1  00-0363-3-0181,QTY :1 CARRIED BY ELB REPLACED RELAYS R1150 & R1184 WITH NEW. NEED RELAY R1183 P# TDH1853-1002 (NIS AT UNITED)TO BE INSTALLED THEN OPS CHECK DONE REMOVED AND REPLACED RELAY R1183 PER WDM 26-19-11-1. REMOVED AND GOOD. REPLACED SUPPLY AND EXHAUST SMOKE DETECTORS PER AMM 26-19-01, 26-19-02. INSPECTED WIRING AND UPPLY TUBES. NO DEFECTS OR BLOCKAGE FOUND. PERFORMED OPS CHECK PER AMM 26-19-00. OPS CHECK
